When is the reccomended time to use SUBUTEX after using Heroin?
so back to square 1...... again!
I know i know, so anyway im trying to find out how soon i can take Subutex after using Heroin? im ready to kick this once and for all. and gonna do it right this time. THe last time i took Subutex when i tried to kick a few weeks ago, I think I took it too soon cause i felt like crap!! so can someone with expierience with Subutex tell me when is the ideal and best time to take Subutex after using Heroin? Thanks, I appreciate the info.. and the advice.
you hav 2 wait til ur in mild to moderate withdrawl i had the same expirience getn sick and it scared me away from sub. u can send me i private messg for more details on my situation if u want iv been on sub for almost 4 months but to answer ur ? its at least 24 hours
Your doctor should be inducting the Subutex. It's really not safe to do it on your own. It certainly is a useful tool in getting off heroin, but it's not a magic bullet and you should know all the pros and cons and be under the supervision of a doctor.
Look us the California Society of Addition Medicine. They have a great version of the COWS scale that is easy to follow and has examples of each symptom. This is the format that doctors are supposed to use for induction, not time frame. I think you will find that web sight very helpful. Good luck.
You really should do this under the guidance of a good sub doctor. You cannot just choose what dose to take, most likely, you will be taking too much, and with Sub, less is better.
Actually, majority of people shouldn't require a very high dose, not for very long anyway. The longer you can allow yourself to be in withdrawals, the better the sub will work, and the less chance of having a bad reaction due to taking it too soon.
Also, while you should feel pretty good, you may have a day or two where you're feeling somwehat subpar, some mild aches and pains, some diarrhea. This isn't because the Sub isn't working, and people at that point, are often tempted to take more...that isn't how it works. The Sub is a partial agonist, versus heroin, which is a full agonist. It takes up to a week for Sub to "fill" the opiate receptors to allow for optimal coverage. That means a day or two of feeling a LITTLE under the weather. And, by a little, I mean totally tolerable, with Motrin being effective for any aches and pains. This is why you need a doc to manage the Sub. They will explain exactly how it works.
Please don't try to do this yourself, as you can see, there is just too much to consider. It's also better to do it in a controlled setting, where you will have to be accountable, you would be required to take a drug test, usually at every visit before being given your script. Also, the GOOD Sub docs will incorporate therapy as well, and plan for aftercare, which of course is vital.
thanks to everyone for all the helpful info. i am under the care of a DR. i didnt just get this off the streets, however i dont know how good of a DR he is about this kind of thing. He was the most affordable since i dont have much money.... and i need help RIGHT NOW .. not later. ya know? he told me to start at 2 mgs at a time. wait about an hour and do another 2mg if i dont feel better. i just couldnt remember when it was safe to take my first dose. The last time i think i took it too early.. and it had already been about 12-16 hours and i still got precipitated WDs yuck.. i dont wanna have to go thru that again
i tryed very hard today on my subs and got very week in my self as for tmoz its guna be a diffrent story as i need and want to do this iam sick of all the lies. the rattle off subutex are easeyer than cold turky and i av been there (jan2000) not good so wish me luck.but how often should i take the 2mg subs i have given off the doc (as in how many hours after the 1st 4mg)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.